| Catalog Number |
0210004000 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/19/2018
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported that the brush broke during a procedure.There was no patient impact, no medical intervention, and no adverse consequences.
Additional Manufacturer Narrative
Upon visual inspection, the reported condition was confirmed.The most probable root cause for the reported condition is user related.
Event or Problem Description